arrow
Volume 6, Number 3
Previous Issue Next Issue

Yi-Rang Yuan & Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204.

Preview Full PDF 1987 20239 Abstract

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225.

Preview Full PDF 1880 20359 Abstract

Dao-Liu Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237.

Preview Full PDF 1877 20248 Abstract

Ben-Yu Guo

J. Comp. Math., 6 (1988), pp. 238-257.

Preview Full PDF 1897 20318 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 258-266.

Preview Full PDF 1882 20850 Abstract

Lü Tao, Chin Bo Liem & Tis Min Shih

J. Comp. Math., 6 (1988), pp. 267-271.

Preview Full PDF 1898 20560 Abstract

Xie Gan-Quan, Jia-Hua Li, Lung-Ji Tang & Ying-Ning Sun

J. Comp. Math., 6 (1988), pp. 272-281.

Preview Full PDF 1997 20352 Abstract

Guo-Chen Feng & De-Tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291.

Preview Full PDF 1978 20582 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard